# SDR ASAA1058407

- Difficulty date: October 18, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 10,335 hours, 3,228 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: B-Nut
- Part number: 1150964
- Condition: Loose
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENG IDG OIL LEVEL LOW.  FOUND "B" NUT OIL RETURN 1/4 TURN LOOSE ON IDG.  TORQUE TIGHTENED "B" NUT.  RAN NR 2 ENG.  NO LEAK NOTED.  RESERVICED IDG TO LEVEL REF AMM 12 13 21.
